# SDR DALA2021032501777

- Difficulty date: March 25, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 34 S43l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 ELONGATED HOLES EXTERNAL SKIN (24EA) LOCATED ON BELLY FAIRING PANEL FR34 BTW STR43LH AND 43RH ON LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 590140-14AD REV. ORIGINAL AND PRI 590140-14 REV .0,1,2. (1764022)
